Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23592
Bolthausen, E; Funaki, T; Otobe, T (2009). Concentration under scaling limits for weakly pinned Gaussian random walks. Probability Theory and Related Fields, 143(3-4):441-480.
- Registered users only
View at publisher
We study scaling limits for d-dimensional Gaussian random walks perturbed by an attractive force toward a certain subspace of ^d, especially under the critical situation that the rate functional of the corresponding large deviation principle admits two minimizers. We obtain different type of limits, in a positive recurrent regime, depending on the co-dimension of the subspace and the conditions imposed at the final time under the presence or absence of a wall. The motivation comes from the study of polymers or (1 + 1)-dimensional interfaces with δ-pinning.
0 downloads since deposited on 11 Nov 2009
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||11 Nov 2009 14:33|
|Last Modified:||28 Nov 2013 01:39|
|Additional Information:||The original publication is available at www.springerlink.com|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page